He's Semi-inverse Method for Camassa-Holm Equation and Simplied Modied Camassa-Holm Equation
Abstract
In this Letter, we study Camassa-Holm equation and Simpli?ed Modi?ed Camassa-Holm equation by using the well-known He’s Semi-inverse Method. The solitary solutions are obtained using the Ritz method. In fact, the He’s Semi-inverse Method is a promising method to various systems of linear and nonlinear equations.About this article
References
[1] A.M. Wazwaz, The tanh method: solitons and periodic solutions for the Dodd-Bullough-Tzikhailov and the TzitzeicaDodd-Bullough equations, Chaos, Solitons and Fractals, 25 (2005) 55-63.
[2] Z. Xiqiang, W. Limin, S. Weijun, The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos, Solitons and Fractals, 28(2) (2006) 448-453.
[3] S.J. Liao, Beyond Perturbation: Introduction to the homotopy analysis method, Chapman & Hall/CRC Press, Boca Raton, 2003.
[4] S.J. Liao, On the homotopy analysis method for nonlinear problems, Appl. Math. Comput., 147 (2004) 499–513.
[5] S.J. Liao, A new branch of solutions of boundary-layer flows over an impermeable stretched plate, Int. J. Heat Mass Transfer, 48 (2005) 2529–2539.
View more references (24)
[6] S.J. Liao, A general approach to get series solution of non-similarity boundary-layer flows, Commun. Nonlinear Sci. Numer. Simul., 14(5) (2009) 2144–2159.
[7] M.T. Darvishi, F. Khani, A series solution of the foam drainage equation, Comput. Math. Appl., 58 (2009) 360–368.
[8] A. Aziz, F. Khani, M.T. Darvishi, Homotopy analysis method for variable thermal conductivity heat flux gage with edge contact resistance, Zeitschrift fuer Naturforschung A, 65a(10) (2010) 771–776.
[9] F. Khani, M.T. Darvishi, R.S.R. Gorla, Analytical investigation for cooling turbine disks with a non-Newtonian viscoelastic fluid, Comput. Math. Appl., 61(7) (2011) 1728–1738.
[10] E. Fan, Z. Jian, Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. Lett. A, 305 (6) (2002) 383-392.
[11] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, Exact three-wave solutions for high nonlinear form of BenjaminBona-Mahony-Burgers equations, International Journal of Mathematical and Computer Sciences, 6(3) (2010) 127–131.
[12] M.T. Darvishi, Mohammad Najafi, Some exact solutions of the (2+1)-dimensional breaking soliton equation using the three-wave method, International Journal of Computational and Mathematical Sciences, 6(1) (2012) 13–16.
[13] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, New exact solutions for the (3+1)-dimensional breaking soliton equation, International Journal of Information and Mathematical Sciences, 6(2) (2010) 134–137.
[14] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, New application of EHTA for the generalized (2+1)-dimensional nonlinear evolution equations, International Journal of Mathematical and Computer Sciences, 6(3) (2010) 132–138.
[15] M.T. Darvishi, Mohammad Najafi, A modification of extended homoclinic test approach to solve the (3+1)-dimensional potential-YTSF equation, Chin. Phys. Lett., 28(4) (2011) 040202.
[16] M.T. Darvishi, Mohammad Najafi, Some complexiton type solutions of the (3+1)-dimensional Jimbo-Miwa equation, International Journal of Computational and Mathematical Sciences, 6(1) (2012) 25–27.
[17] M.T. Darvishi, Maliheh Najafi, Mohammad Najafi, Traveling wave solutions for the (3+1)-dimensional breaking soliton equation by ( G0 G )-expansion method and modified F-expansion method, International Journal of Computational and Mathematical Sciences, 6(2) (2012) 64–69.
[18] J.H. He, M.A. Abdou, New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos, Solitons and Fractals, 34 (2007) 1421–1429.
[19] F. Khani, S. Hamedi-Nezhad, M.T. Darvishi, S.-W. Ryu, New solitary wave and periodic solutions of the foam drainage equation using the Exp-function method, Nonlin. Anal.: Real World Appl., 10 (2009) 1904–1911.
[20] B.-C. Shin, M.T. Darvishi, A. Barati, Some exact and new solutions of the Nizhnik-Novikov-Vesselov equation using the Exp-function method, Comput. Math. Appl., 58(11/12) (2009) 2147–2151. 6 International Journal of Physical Research
[21] F. Khani, M.T. Darvishi, A. Farmani, L. Kavitha, New exact solutions of coupled (2+1)-dimensional nonlinear system of Schr¨odinger equations, ANZIAM Journal, 52 (2010) 110–121.
[22] X.H. Wu, J.H. He, Exp-function method and its application to nonlinear equations, Chaos, Solitons and Fractals, 38(3) (2008) 903–910.
[23] R. Camassa, D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett. 71(11) (1993) 1661–1664.
[24] L. Tian, X. Song, New peaked solitary wave solutions of the generalized CamassaHolm equation, Chaos Solitons and Fractals. 19 (2004) 621-637.
[25] J. P. Boyd, Peakons and cashoidal waves: traveling wave solutions of the CamassaHolm equation, Appl. Math. Comput. 81 (23) (1997) 73187.
[26] A. Wazwaz, New compact and noncompact solutions for two variants of a modified Camassa Holm equation, Appl. Math. Comput. 163 (3) (2005) 11651179.
[27] A. Irshad, M. Usman and S. T. Mohyud-Din, Exp-function Method for Simplified Modified Camassa Holm Equation , International Journal of Modern Mathematical Sciences 4(3) (2012) 146–155.
[28] J.H. He, Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern Phys. B, 20 (2006) 1141–1199.
[29] J.H. He, Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos, Solitons and Fractals, 19 (2004) 847–851